# SDR SWAA2023113025476

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 50,415 hours, 30,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193 B PANEL HAS DELAM AND CHIP OUT AREA MISSING ON INNER MATERIAL EDGE ON THE SAME FORWARD LEFT HAND CORNER LEADING EDGE.<[01] VERIFIED REPLACEMENT OF 193 B PANEL IAW SRM 53-40-70.;[02] DRILLED AND INSTALLED NEW 193B PANEL; REF. SRM 51-40-02.
